Volume 38, Issue 1
Preface

DOI:

J. Comp. Math., 38 (2020), pp. i-ii.

Published online: 2020-02

Preview Full PDF 198 1788
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-38-i, author = {}, title = {Preface}, journal = {Journal of Computational Mathematics}, year = {2020}, volume = {38}, number = {1}, pages = {i--ii}, abstract = {}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/14820.html} }
TY - JOUR T1 - Preface JO - Journal of Computational Mathematics VL - 1 SP - i EP - ii PY - 2020 DA - 2020/02 SN - 38 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/14820.html KW - AB -
. (2020). Preface. Journal of Computational Mathematics. 38 (1). i-ii. doi:
Copy to clipboard
The citation has been copied to your clipboard